# SDR 29GA2014090300001

- Difficulty date: August 31, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N343AG
- Make and model: Saab 340B
- Aircraft serial: 340B443
- Aircraft time: 31,766 hours, 35,560 cycles
- System (JASC): 2300 · Communications System
- Part: Control Panel
- Part number: 517112
- Part serial: 435
- Condition: Failed
- Location: Audio
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE REU PANEL SMOKED WITH ELECTRIC BURN SMELL.
